# SDR DHL9672148C

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON SEAT TRACK SPLICE BS 680 TO 700 RBL 45.  REMOVED AND REPLACED SPLICE PER SRM 53-10-5, 2 PIECES 12 AND 15.5.
